# SDR UPS01435613

- Difficulty date: April 17, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123F
- Aircraft serial: 20100
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PREFLIGHT NR 4 ENGINE FIRE WARNING FAILED TO TEST WHEN MOVING TEST SWITCH TO UPPER POSITION NR 4 ENG NACELLE IND AND FIRE HANDLE INOP AND WHEN TO DOWN POSITION ONLY NR 1 FIRE HANDLE TESTS     REPAIRED BROKEN TERMINAL ENDS ON LOWER NR 4 FWD FIRE LOOP REF WDM 26-11-04 ENG FIRE DETECTION SYS OPS CKS GOOD IAW M/M 26-11-04
